# SDR IZ22001F00004

- Difficulty date: November 7, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N895MA
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 723SA
- Engine: Garrtt TPE33110T
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Part number: 69254513
- Part serial: 3750
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM COWLING.  INVESTIGATION FOUND FUEL LEAK FROM MATING SURFACES OF PRIMARIES ONLY SOLENOID VALVE.  REPLACED VALVE WITH SN 3894.
